# SDR UHLA201609150440

- Difficulty date: September 15, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 18,090 hours, 13,166 cycles
- Engine: Ge CF348E5
- Engine time: 18,090 hours, 13,166 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Auto Shutdown
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE AUTO SHUTDOWN. LOUD BANG, OIL WAS GOOD, NO VIBRATION. ATTEMPTED RESTART, N1 READING WHEN WINDMILLING. AFTER START, CREW HEARD NOISE, ITT FLUCTUATED 4-500, THEN PROCEEDED TO CHECKLIST FOR SHUTDOWN. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R & R THE NR 1 ENGINE IAW 72-10-400-0001.
